Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 950685, 9 pages
http://dx.doi.org/10.1155/2015/950685
Research Article

Robust Finite-Time Control for Linear Time-Varying Descriptor Systems with Jumps

School of Science, Shenyang University of Technology, Shenyang 110870, China

Received 30 December 2014; Revised 9 March 2015; Accepted 10 March 2015

Academic Editor: Valter J. S. Leite

Copyright © 2015 Xiaoming Su and Adiya Bao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoming Su and Adiya Bao, “Robust Finite-Time Control for Linear Time-Varying Descriptor Systems with Jumps,” Mathematical Problems in Engineering, vol. 2015, Article ID 950685, 9 pages, 2015. https://doi.org/10.1155/2015/950685.